# SDR HALA2019052800260

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,666 hours, 5,950 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL L1 ENGINE FUEL PUMP PRESS LO. T/S PER TSM TASK 28-21-00-810-852-A. NO ACTIVE FAULTS. L1 FUEL PUMP OPERATIONAL CHECK OK PER AMM 28-21-00. OK FOR SVC.
